MAUDE Adverse Event Report: JIANGSU PROVINCE JIANERKANG MEDICAL DRESSING CO., MEDICAL ACTION INDUSTIRES; LAP SPONGE 18×18 W/XR RING 200/CS

JIANGSU PROVINCE JIANERKANG MEDICAL DRESSING CO., MEDICAL ACTION INDUSTIRES; LAP SPONGE 18×18 W/XR RING 200/CS
Model Number 402
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lap sponge ring or blue loop are used for helping doctor to pull the lap sponge outside from the abdomen after operation.After operation, the patient will be treated with x-ray scan to check if any foreign component like ring or blue loop etc.Left inside the patient's body.Lap sponge ring contains barium sulfate, and it can be visible under x-ray, so even this ring left inside the patient's body, it can be detected under x-ray, so this problem did not result in serious injury or death.So need not remedial action for this problem.
 
Event or Problem Description
Lap sponge ring detached from sponge and was discovered or sponge count at which time it fell onto the floor and was retrieved by or staff.The sponge therefore was not used for procedure.The complaint lap sponge was medical action industries branded; however, the sponges were manufactured by (b)(4) province, jianerkang medical dressing co., ltd of (b)(4).Mw 5066601 was received from fda for this occurrence as well.

Brand Name
MEDICAL ACTION INDUSTIRES
Common Device Name
LAP SPONGE 18×18 W/XR RING 200/CS
Manufacturer (Section D)
JIANGSU PROVINCE JIANERKANG MEDICAL DRESSING CO.,
zhixi town
jintan, jiangsu 21325 1
CH  213251
MDR Report Key6597786
Report Number9616874-2017-00002
Device Sequence Number18854780
Product Code GDY
UDI-Device Identifier10809160000106
UDI-Public10809160000106
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Remedial Action Inspection,Other
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/28/2019
Device Model Number402
Device Catalogue Number402
Device Lot Number1601JK304A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;